| Catalog Number |
5955610 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Hernia (2240); Injury (2348)
| Date of Event |
02/08/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The cause of the patient postoperative complications cannot be determined at this time.The attorney alleges that the patient had subsequent surgical intervention; however no details have been provided.No lot number has been provided therefore a review of the manufacturing records is not possible at this time.Information is limited.Should additional information be provided a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol ventralight st on (b)(6) 2014.It is alleged that the patient had subsequent surgical intervention due to the hernia mesh device(s).As reported, the patient is making a claim for an adverse patient outcome against the bard/davol ventralight st.As reported, the attorney alleges patient experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
At this time no conclusions can be made.The cause of the patient postoperative complications cannot be determined at this time.The attorney alleges that the patient had subsequent surgical intervention;however no details have been provided.No lot number has been provided therefore a review of the manufacturing records is not possible at this time.Information is limited.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct mdr contact person and product catalog and product name.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2014) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol ventralight st on (b)(6) 2014.It is alleged that the patient had subsequent surgical intervention due to the hernia mesh device(s).As reported, the patient is making a claim for an adverse patient outcome against the bard/davol ventralight st.As reported, the attorney alleges patient experienced emotional distress and the device was defective.Addendum per additional information: (b)(6) 2014 - patient was diagnosed with bilateral inguinal hernia and epigastric hernia thereby underwent open repair with the implant of ventralight st using echo ps (device #1).Per operative notes, ¿hernia defect was identified both the left and right side of inguinal region and two synthetic meshes were used, secured by sutures.Then an epigastric hernia on the left side was identified.A ventralight st using echo ps (device #1) was used for repair and secured by sutures.¿ (b)(6) 2016 - patient was diagnosed with recurrent ventral hernia thereby underwent open repair with the implant of phasix mesh (device #2).Per operative notes, ¿dense scarring and previously placed ventralight st using echo ps (device #1) was identified.Then a phasix mesh (device #2) was used for repair and secured by sutures.¿.